# SDR CA150113019

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK WAS NOTICED FROM THE OIL DRAIN. THE OPERATOR DETERMINED THE LEAK WAS FROM THE FMM.  DURING THE FOLLOWING GROUND RUN THE LEAKAGE RATE WAS ESTABLISHED IN 10 DROPS/MINUTE, INCREASING AFTER THE SHUTDOWN. WHEN THE FMM WAS REMOVED, FUEL WAS ALSO FOUND IN THE GEARBOX MATING AREA. THE FMM WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
